On Synchronization of Quasiperiodic Oscillations

    Received 11 May 2018; accepted 19 May 2018

    2018, Vol. 14, no. 3, pp.  367-376

    Author(s): Morozov A. D., Morozov K. E.

    We study the role of quasi-periodic perturbations in systems close to two-dimensional Hamiltonian ones. Similarly to the problem of the influence of periodic perturbations on a limit cycle, we consider the problem of the passage of an invariant torus through a resonance zone. The conditions for synchronization of quasi-periodic oscillations are established. We illustrate our results using the Duffing –Van der Pol equation as an example.
    Keywords: resonances, quasi-periodic, periodic, synchronization, averaged system, phase curves, equilibrium states
    Citation: Morozov A. D., Morozov K. E., On Synchronization of Quasiperiodic Oscillations, Rus. J. Nonlin. Dyn., 2018, Vol. 14, no. 3, pp.  367-376

    Download File
    PDF, 3.08 Mb


    [1] Andronov, A. A. and Witt, A. A., “Zur Theorie des Mitnehmens von van der Pol”, Arch. für Elektrotech., 24:1 (1930), 99–110  crossref
    [2] Morozov, A. D. and Shil'nikov, L. P., “To Mathematical Theory of Oscillatory Synchronization”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1340–1343 (Russian)  mathnet  mathscinet  zmath  adsnasa
    [3] Morozov, A. D. and Shil'nikov, L. P., “On Nonconservative Periodic Systems Close to Two-Dimensional Hamiltonian”, J. Appl. Math. Mech., 47:3 (1983), 327–334  crossref  mathscinet; Prikl. Mat. Mekh., 47:3 (1983), 385–394 (Russian)  mathscinet
    [4] Anishenko, V. S. and Nikolaev, S. M., “Experimental Research of Synchronization of Two-Frequency Quasiperiodic Motions”, Izv. Vyssh. Uchebn. Zaved. Prikl. Nelin. Dinam., 15:6 (2007), 93–101 (Russian)
    [5] Morozov, A. D. and Morozov, K. E., “Quasiperiodic Perturbations of Two-Dimensional Hamiltonian Systems”, Differ. Equ., 53:12 (2017), 1557–1566  crossref  mathscinet  zmath; Differ. Uravn., 53:12 (2017), 1607–1615  zmath
    [6] Bogoliubov, N. N. and Mitropolsky, Yu. A., Asymptotic Methods in the Theory of Non-Linear Oscillations, Gordon & Breach, New York, 1961, x+537 pp.  mathscinet
    [7] Mitropolsky, Yu. A. and Lykova, O. B., Integrated Manifolds in the Nonlinear Mechanics, Nauka, Moscow, 1973, 512 pp. (Russian)  mathscinet
    [8] Morozov, A. D., Quasi-Conservative Systems: Cycles, Resonances and Chaos, World Sci. Ser. Nonlinear Sci. Ser. A Monogr. Treatises, 30, World Sci., River Edge, N.J., 340 pp.  mathscinet  zmath
    [9] Morozov, A. D., Resonance, Cycles and Chaos in Quasi-Conservative Systems, R&C Dynamics, Institute of Computer Science, Izhevsk, 2005, 424 pp. (Russian)  mathscinet
    [10] Mel'nikov, V. K., “On the Stability of a Center for Time-Periodic Perturbations”, Tr. Mosk. Mat. Obs., 12 (1963), 3–52 (Russian)  mathnet  mathscinet  zmath

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License